# SDR 08FDEA03372

- Difficulty date: August 11, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FLOOR SUPPORT ANGLE FROM BS 630 TO BS 640, RBL 64 HAS CORROSION.  CORROSION FOUND EXCEEDED SRM LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW B757-200 SRM 51-70-12 DETAIL VI.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
